JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 1, Article 21
Generalized Relative Information and Information Inequalities

    Authors: Inder Jeet Taneja,  
    Keywords: Relative information; Csisz'{a}r's $f-$divergence; $chi ^2-$divergence; Hellinger's discrimination; Relative information of type s; Information inequalities.  
    Date Received: 10/06/03  
    Date Accepted: 01/08/03  
    Subject Codes:

94A17; 26D15

    Editors: Sever S. Dragomir,  

In this paper, we have obtained bounds on Csiszár's f-divergence in terms of relative information of type s using Dragomir's [9] approach. The results obtained in particular lead us to bounds in terms of $ chi ^2 - $Divergence, Kullback-Leibler's relative information and Hellinger's discrimination.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login